# SDR JJBA20220411015

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLEX SHAFTS 1-4 HAVE CORROSION ON FITTINGS UNDER HEAT SHRINK. REMOVED AND REPLACED FLAP FLEX SHAFTS ON RIGHT WING
